Since the periods have already started and in th day of menstruation , you cannot become pregnant.. ipill is emergency contraceptive, it is levonorgestrol.. it promote the menstruation and prevent the implantation....
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
i matted wid my husband on 13th feb , then i had intercourse 16th on 16th evening there were blood clots ...i got myself examined and after four days i was normal . I had my periods on 4th feb(first day)then i had intercourse on 4th march night( protected). once i had problem of delay in periods but normally i have regular period now there is delay in my periods are there chances of me being pregnant??? how much delay periods is normal ??
Hi, I was on Femilon oral contraceptive pills for the last 16 months. I am 27 years married female with an active sex life. For these last 16 months my periods have been regular for 4 to 5 days and light and usually starts after 4-5 days of consumption of the complete 21 pills. This time I completed my Femilon pack on May 05, 2012. I was thinking that this was my last strip as me and my husband decided to use natural methods for controlling pregnancy after this pack. We had intercourse for 2-3 days after completing my pack without any other safety. This time, I got my period on the 7th day (May 12, 2012) and it was very light. But this period was for only 1 day and on 13th May, my bleeding stopped. I am worried about that as this is happening for the first time. Am I pregnant?
I had a sex during my periods. My boyfriend came inside me. is it possible that i can become pregnant? I have a regular 30 days cycle. My period started on 6th and today on 8th, I had sex with my boyfriend. He came inside me, although i was bleeding a bit . So I would like to know if i can get pregnant? whats the possibility of the same. Please help me asap. Regards,
hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.
Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?
I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?
I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?
I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...
I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...